# SDR REXA2022031000399

- Difficulty date: February 22, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE L/H FLOOR SEAT TRACK #2 FS477-581 RBL9 CORRODED.  - REMOVED SEAT RAIL AT RBL 9 BETWEEN FS 477 AND 581 IAW CRJ900 AMM53-00-49-000-801-A01. FABBED, LOCATED, DRILLED AND INSTALLED SEAT RAIL AT RBL 9 FS 477-581 IAW CRJ900 SRM 53-00-49-201-002-A01, 51-40-11-001-001-A01 AND AMM 53-00-49-400-801-A11.
